# SDR 99ZZZX2245

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Altimeter
- Part number: 66108801591
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER HAD EXCESSIVE FRICTION.  FAILED CERTIFICATION.  REMOVED AND REPLACED.
